Минимальная размерность небиизотропных КМ-алгебр.

П.И. Васильев

Sibirskij matematiceskij zurnal (1973)

  • Volume: 14, Issue: 5, page 927-932
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Васильев, П.И.. "Минимальная размерность небиизотропных КМ-алгебр.." Sibirskij matematiceskij zurnal 14.5 (1973): 927-932. <http://eudml.org/doc/61164>.

author = {Васильев, П.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {небиизотропные КМ-алгебры; семимерная невырожденная небиизотропная КМ-алгебра},
language = {rus},
number = {5},
pages = {927-932},
publisher = {Izd. AN SSSR},
title = {Минимальная размерность небиизотропных КМ-алгебр.},
url = {http://eudml.org/doc/61164},
volume = {14},
year = {1973},

AU - Васильев, П.И.
TI - Минимальная размерность небиизотропных КМ-алгебр.
JO - Sibirskij matematiceskij zurnal
PY - 1973
VL - 14
IS - 5
SP - 927
EP - 932
LA - rus
KW - небиизотропные КМ-алгебры; семимерная невырожденная небиизотропная КМ-алгебра
UR - http://eudml.org/doc/61164
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.